# SDR USAA2012110700001

- Difficulty date: October 27, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N953UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000133
- Aircraft time: 10,835 hours, 9,227 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BEAM BETWEEN FR12 TO FR21,  Z-490, -Y273.  REPLACED SEAT TRACK BEAM BETWEEN FR12 TO FR21,  Z-490, -Y273 IAW EMBRAER SRM 51-40-00 & TYPICAL REPAIR TR190-5300-11-0563A.
